# SDR VNAA0201019

- Difficulty date: January 24, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 15,582 hours, 13,524 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 40006
- Part serial: 91100060
- Condition: Failed
- Location: Fuel System
- Part time: 14,304 hours, 12,422 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE FUEL QUANTITY FAILED AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE REFUELING PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 28-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
